Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Termolyt

Veteran Member
  • Total Reviews

    0
  • Content Count

    180
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Termolyt

  • Rank
    Member

Recent Profile Visitors

1737 profile views
  1. I hear ya but I'm a late bloomer when it comes to other things. Didn't get a deep voice until I was 16, haven't got proper facial hair yet etc. so it makes little sense to develop wrinkles and that's why I think it might be accutane related.
  2. I'm 21 and it's been around 18 months since I quit accutane. If my skin was problem-free concerning acne I wouldn't hestitate about putting ounces of cream on it but as of now I've got some minor comedonal activity and occasional pimples. I don't know what to do. The only moisturizer I use now is an aloe vera gel, and very sparingly. I've gotten used to the feeling of a constantly burning skin (since way before accutane) but perhaps I should take more notice of how it feels because I sure see th
  3. My last pill was ~6 months ago - I started a mild topical retinoid course like a month after the last pill and continued for one or two months. I don't know.
  4. Hello! I've been through a quite successful accutane course. My skin now has few pimples but is more sensitive than before, and prone to small, transient inflammations from comedones as well as general reddening and dryness. It's getting cold here and my skin feels dry. I have one comedogenic moisturizer containing oils and stuff (which I use for my hands and also have used for my face and body during the extreme accutane dryness), and one non-comedogenic that contains salicylic acid. My qu
  5. Hello. First I want to say that I've been through what seems in retrospect to have been a moderately successful Accutane treatment. My acne has gone from prominently inflamed to barely noticable and strictly comedonal. Four months have passed sine I finished my prescription, and there are currently no signs of problems returning. However, I have one small nuisance and that is what seems to be a scar, located on my chin, from a cystic pimple that appeared about a year ago and went through sever
  6. Smoked occasionally, daily during short periods. Didn't encounter anything strange and my liver tests are good so far.
  7. Okay. My skin still has some healing cysts and a lot of red marks, but otherwise no significant active acne. Would it be ok to start using Differin?
  8. Hello. I took my last pills 2 weeks ago, and my derm has prescribed me Differin (adapalene) and I forgot to ask if I could begin using it immediately or if I should wait. Of course it takes days or weeks to get a new phone appointment. That's why I'm asking you. Anyone began using Differin after Accutane, and if so, how long after the course?
  9. 4 days won't do much. The IB came for me, if ever, after at least a month.
  10. Accutane causes skin to heal slower. Any pimple will take far longer to heal (and leave a deeper red mark) while on it, but in time you'll start getting a lot fewer pimples. That has been my experience.
  11. My skin has improved more in the 5 days since taking the final dose than it did during the last month of treatment. Your skin will probably go through a more dramatic change overall after you're done with the pill. For example, a cyst that had been there for well over a month has shrunk almost completely in 3 days, and a cyst that was healing, slowly shrinking for weeks has scabbed and almost healed. Now you probably have a very different skin from mine since you only have small ones left (the
  12. For me high dose definitely made my skin heal slower, I'll see if it regains strength after the course.
  13. Hello. I've been taking 60 mg daily for about 5½ months now, and I'm at about 70 kg. This leaves me at a cumulative dose of, give or take, 142 mg per kilogram of body weight, which is in the higher ranges of normal dose. During my course, my facial acne has cleared up almost completely, as well as my back acne. However, I still have the occasional (usually at least one at a time, healing or appearing) cyst at the back of my neck. Before starting Accutane, I had been free of these for months. Ca
  14. I started getting eczema/rash/cystst probably caused by accutane about 1 month into treatment and it's just starting to subside now, 4 ½ months into treatment. But most people seem to get their IB sooner. I can't call mine an IB either since the normal acne has consistently (albeit slowly) faded...
×